Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Bump on inner thigh, white dot in centre, growing in size. Put ice pack, went down, raised in the middle, with red ring, pain on touching, swelling. Treatment?

Hi , yesterday afternoon I noticed a bump on my inner thigh and thought that it could be a pimple because,it had a little white dot in the Center..... But it just kept getting bigger.... To the size of a 50 cent piece and it was hurting. I put an ice pack on it and it went down some . This morning it is still there. raised in the middle with a red ring , a white dot in the Center, hard , hurts when u touch it,and around it looks swollen. Help !!!
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  293
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi..dear jrmatallana.,
Thanks for choosing HCM..,
It could be Bacterial infection.,
called Pyoderma..,.So use Antibiotics...,
Tab Ofloxacin 200 mg ...ZANOCIN daily 2 times for 5 days.,
Topical Mupirocin cream for 1 week.,
Answered: Sun, 15 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor